I have been plagued with thrush since I started using Advair..plus hoarseness in my voice ...Recently I have discover a cure...make sure you take out any dentures before using your inhaler and rinse well with water..here is the magic...after ringing, rinse your mouth with white vinegar. It kills the thrush...don't use apple cider vinegar because sugar feeds the thrush. It burns at first because of the thrush sores but as you heal, it quits...I started gargling with it as well which creates som going down my throat which cured the hoarseness. Now all is well but I still rinse and gargle with it each time I use my inhaler..Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.